# SDR YENA2020121100589

- Difficulty date: December 7, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 62,528 hours, 22,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 320, SLC-FLL.  AFTER PUSHBACK EMERGENCY OVERHEAD LIGHTS (EXIT) DID NOT ILLUMINATE.  AFTER CYCLING SWITCH WAS ABLE TO GET THEM TO OPERATE.  AFTER GEAR RETRACTION LIGHTS STAYED ON (SHOULD BE OFF).  DURING DESCENT PAX AND CREW SMELLED STRONG ELECTRICAL ODOR FROM CABIN.  SELECTED SYS OFF.   PERFORMED OPERATION TEST OF THE EMERGENCY LIGHTED EXIT SIGNS, IAW AMM 33-51-00.  OPERATIONS CHECK NORMAL.  PERFORMED OPERATIONAL CHECK OF THE OVERHEAD EXIT SIGNS ILLUMINATION WITH THE NO SMOKING SWITCH.  EXIT SIGNS AND NO SMOKING SWITCH.  OPERATIONS CHECK NORMAL.  INSPECTED THE CONDITION OF ALL SSBX'S (ROWS 1-27, LT AND RT), PER AMM LTV-521 TASK 44-20-17-210-801.  NO DEFECTS FOUND.  INSPECTED THE CONDITION OF ALL SEAT-TO-SEAT CABLES (ROWS 1-27, LT AND RT), PER AMM LTV-521 TASK 44-20-21-210-801.  NO DEFECTS FOUND.
